Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

See all formats and pricing
More options …
Volume 17, Issue 2


Space curves and trisecant lines

E. Ballico
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.2.217


Here we describe the locally Cohen-Macaulay pure one-dimensional non-degenerate subschemes Y ⊂ P3 without trisecant lines or with only finitely many trisecant lines. If Y has no trisecant line, then either it is a rational normal curve or it is the complete intersection of two quadric surfaces.

About the article

Received: April 29, 2000

Revised: June 25, 2003

Published Online: 2005-07-27

Published in Print: 2005-03-11

Citation Information: Forum Mathematicum, Volume 17, Issue 2, Pages 217–224, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.2.217.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Wanseok Lee, Euisung Park, and Youngho Woo
Archiv der Mathematik, 2011, Volume 96, Number 6, Page 525

Comments (0)

Please log in or register to comment.
Log in